# SDR SWAA2025022700105

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,069 hours, 37,399 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB AFT SLIDER SEAL CONTACTING FUSELAGE SKIN<[01] COMPLIED WITH 25-153-0014-WIP1.;[02] C/W 25-153-00514-WIP1 (N245WN - SWA - REPAIR - SECTION 48 FUSELAGE FAIRING SKIN GOUGE DAMAGE). INSPECTION C/W.;[03] COMPLIED WITH 25-153-00514-WIP1 (N245WN - SWA - REPAIR - SECTION 48 FUSELAGE FAIRING SKIN GOUGE DAMAGE)     TTG8Q00YYKJ1
